|missed a month of atripula
Apr 11, 2010
i have missed a month of my atripula pill,i have a had a fever in the past 2 days ,chills and my body aches i just feel run down.what are the side effects of missing a month of the pill?
Response from Dr. Young
Hi and thanks for your post.
There isn't any real side effect of missing medicine per se, but one significant possibility is the return of HIV to your bloodstream. As such, it wouldn't surprise me to hear that you have a viral-like syndrome with fevers and body aches.
I'd suggest speaking to your healthcare provider about your medication situation and symptoms.
am I hiv positive or negative?
Best HIV Medical Centers In India
- Hairy Tongue After Fisting Worried I Have HIV
- Itchy Rash After Touching Dried Semen Sign Of HIV AIDS
- Itchy Red Spots After Anal Sex Top Worried I Have HIV
- Are Dark Spots On Mouth Area And Penis Tip Signs Of Hiv?
- Are Monocytes High Or Low With Hiv?
- Finger Wound Comes In Contact With Vaginal Fluid
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.